# SDR AALA202401257184

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 64,101 hours, 37,666 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Emer Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT PASSENGER DOOR EMER CYLINDER/ACCUMULATOR LOW PRESSURE.1100 PSI AT 74 DEG. SERVICED EMER CYLINDER/ACCUMULATOR AT RIGHT AFT PASSENGER DOOR.
